MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA SYSTEM; HEADED SCREW DIA. 3 MM X L. 50 MM

LIMACORPORATE S.P.A. PHYSICA SYSTEM; HEADED SCREW DIA. 3 MM X L. 50 MM
Model Number 9095.11.D50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved in the event, no pre-existing anomaly was found in the items belonging to the same product code and lot number.This is the first complaint received on the lot number 2523343.The manufacturer will submit a final report as soon as the investigation is complete.
 
Event or Problem Description
During a knee surgery (lateral uni), two headed screw l.50 mm (product code: 909511d50s, lot: 2523343 - ster.(b)(4) pins broke.Both broken parts are retained in the patient's femur.The event occurred as the surgeon unscrewed the femoral cut block.The procedure was delayed of 10 minutes.Event occurred in united kingdom.

Brand Name
PHYSICA SYSTEM
Common Device Name
HEADED SCREW DIA. 3 MM X L. 50 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
san daniele del friuli
villanova 
MDR Report Key23345066
Report Number3008021110-2025-00140
Device Sequence Number13129186
Product Code LXH
UDI-Device Identifier08033390123693
UDI-Public08033390123693
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9095.11.D50
Device Catalogue Number9095.11.D50
Device Lot Number2523343
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown